advertisement
Question
Posted by: P | 2011/05/25

Abortion

a few weeks ago i experienced something i dont wish on anyone... i had an abortion... i got a number off the internet for abortion tablets... this guy claimed to have a clinic in boksburg and germiston and said i wouldn''''t have to worry to come in he would meet me to give me the tablets... so i met him and paid R750 for these tablets. There were 3 i had to insert into my vagina and one to put under my tongue... within a hour i was bleeding and clots came out at least every hour after that, this heavy bleeding ontinued the whole night through.... there were also tablets i had to take the next day, one a day to clean everything out.... clearly this guy was a fraud cause when i asked for a doctors note he could not provide me with one... i went for a sonar and everything seems normal... im just worried if i will be able to have kids again, is there anyway i can confirm this. Does this process and the tablets sound "  normal" 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear P

It is very early to find out what has taken place would affect your ability to conceive again. It sounds as if he has given you medication to undergo a medical termination of pregnancy. This does not normally affect the fallopian tubes or does not normally cause infection. The chance would be that this would not affect your future fertility. If you have any concern it would be better for you to visit a gynaecologist and he can assess fully if everything has returned back to normal.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2011/05/30

Dear P

It is very early to find out what has taken place would affect your ability to conceive again. It sounds as if he has given you medication to undergo a medical termination of pregnancy. This does not normally affect the fallopian tubes or does not normally cause infection. The chance would be that this would not affect your future fertility. If you have any concern it would be better for you to visit a gynaecologist and he can assess fully if everything has returned back to normal.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement